brain-icon
Headache problem
Its been 2 months since I recovered from covid. I took antibiotics, and steroids as prescribed to me. Took steroids as follows 16 mg once for 5 days, 8mg once for 2 days and then 4 mg once for two days then stopped. It's been so many days I feel my head full of pressure and something weird nerve sensations inside my head like its spinning. Since I have sinus issue I went to ent and he gave me some headache medicines, after 4 days the sensation was gone and I felt okay but my other body parts were still paining. I have never felt this before Now that head sensation started again sinc last two days, I don't know what to do. I'm attaching a picture of my head area, when I raise up my eyebrows it looks like this. Please see and let me know of I should be worried about something and how to stop this weird spin feeling. It's not dizziness but I feel a certain type of head rush.y blood Pressure is 113/75 and 77 pulse which varies from 80-95 sometimes. My blood sugar is normal, thyroid normal
25 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

Consult online
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.